# SDR SWAA2021021543127

- Difficulty date: January 18, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON INBD CHORD OF CREASE BEAM BS640 RBL 65 WL 208 / REMOVED CORROSION ON INBD CHORD OF CREASE BEAM STA 64D; RBL 65; WL 208. FOUND TO BE OUT OF LIMITS DUE TO NO APPLICABLE ALLOWABLE DAMAGE PER SRM 51-10-02-OG-0; PART TO BE REPLACED PER SRM 51-10-02-OG-0. FABRICATED REPLACEMENT INBD CHORD FROM BAC1515-531 7075 T6511; LOT #1240181. REMOVED DAMAGED INNER CHORD STA 626-672; RBL 65; WL 208; PER SRM 51-40-02-OG-0; NEW INNER CHORD WAS ANODIZED PER CUST P.O. #812584-SWA. PRIMED AND INSTALLED PER SRM 51-40-01-OG-0. AMM 51-21-72-370-804; SRM 51-40-05-06-07 DWG #144A5901; REV A
